# SDR AALA20090805TUL11

- Difficulty date: August 3, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 53,713 hours, 27,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part serial: 2723
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT IS DIM.  REPLACED EMERGENCY LIGHT IAW MM 33-53-00-5.
